Skip to Main content Skip to Navigation
New interface
Journal articles

A Degree Bound on Decomposable Trees

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00141015
Contributor : Isabelle Moudenner Cohen Connect in order to contact the contributor
Submitted on : Wednesday, April 11, 2007 - 11:10:49 AM
Last modification on : Wednesday, October 20, 2021 - 12:24:13 AM

Identifiers

  • HAL Id : hal-00141015, version 1

Collections

Citation

Dominique Barth, Hervé Fournier. A Degree Bound on Decomposable Trees. Discrete Mathematics, 2006, 306 (5), pp.469-477. ⟨hal-00141015⟩

Share

Metrics

Record views

23